Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: in defense of Wellbutrin Cybele

Posted by MoBe on April 18, 2004, at 13:08:04

In reply to Re: in defense of Wellbutrin rockette, posted by Cybele on March 17, 2004, at 8:20:29

> > Just didn't want everyone to think that Wellbutrin is terrible. Everyone tolerates it differently. I've had virtually no reactions to it and have been taking it for over a year (150mg a.m. 100mg p.m.) <snip>
>
> My body's reaction to Wellbutrin has changed drastically since the first time I took it, in late 1994. At the time, I had virtually no unpleasant side effects and went on to take WB-SR (2x150) for over a year and a half. I stopped taking it when I started trying to get pregnant, and noticed no changes in moods. Over the next 7 years, during which I had two children, I felt pretty good, except for occasional mild depressions. A few times I tried to take WB-SR again; however, now the insomnia and irritability was so bad I could not last on it more than 2 weeks. I'd go off it, and be so relieved to be able to sleep and not be a crank to my family that I would no longer be depressed.
>
> Then, last October, I finally realized I was very depressed (have had depressions off and on since age 13) and my current doctor put me back on WB. (SSRIs don't work for me; took 6 weeks of Paxil and felt progressively worse.) *This* time my reaction to WB-SR 150x2 was completely different from the previous times. I did not have insomnia. I wanted to sleep all the time! One night I was home alone with the kids (4 and 6) and fell asleep without getting them to bed first. (Apprently they climbed in bed with me once they got bored playing, at some late, undetermined hour.) I was sleeping at least 12 hours a day and having dreaming vivid dreams, which started happening practically as soon as my head hit the pillow (drastically reduced sleep latency). I was also still depressed. After a month of this I simply stopped taking the afternoon dose, and felt better within a couple days. So I can tolerate a dose of WB-SR 2x100 first thing in the morning and that's it. I saw a PDOC who trie me on WB-XL 150, but again I had the same sleepiness, so today I am going back to WB-SR 2x100 in the morning.
>
> Frankly, I really don't know that WB has ever actually helped me, other than that enormous pscyhological boost from the the early side-effects of not thinking about food all the time. Every time I've taken it I've also been exercising (except when I was sleepy), and this is the only thing that seems to help me. Even after being on WB since last October, if I take a few days off exercise, like if I am sick, my mood starts ratcheting back down.
>
> So, just wanted to say that WB may not be a very good long-term solution for everybody...
>
> HTH.

Hi All
I've been on and off Wellbutrin for a number of years now, sometimes with Remeron in the picture and sometimes not. Remeron gave me great sleep but the weight gain, bloating and constipation was intolerable. At first, when I was on the Wellbutrin SR 150 mg twice a day; I had problems sleeping. I either couldn't get to sleep or my sleep was fragmented. Lately, not only do I sleep well; sometimes, shortly after I take the pill I actually feel very sleepy. I'm almost afraid it won't last. Anyone else out there had this experience. And better yet - can anyone out there explain why at one point it could make me an insomniac and at another almost have a sedative effect. Thanks.

MoBe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MoBe thread:50878
URL: http://www.dr-bob.org/babble/20040417/msgs/337424.html